# SDR CALA9900881

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12080
- Make and model: Doug DC-10-30
- Aircraft serial: 47981
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK EMANATING FROM NR 3 TRANSFER PUMP COVER O/B ATTACHMENT HOLE IN REAR SPAR AT STA XORS 217, RT WING.  THE SPAR WAS REPAIRED IAW SRM 57-10-00.
